# SDR CAL960351

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Bs 767-804
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FUSELAGE SKIN LAP BUCKLED AND A .25 INCH CRACK IN STR 20L, STA 767 TO STA 804.  THE EFFECTED SECTION OF SKIN AND STRINGER WERE REMOVED.  A SKIN AND STRINGER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3, FIGURE 13, SRM 53-10-3, FIGURE 1, AND SRM 51-30-2.  (X)
